Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transformations preserving the Grassmannian


Author: William C. Nemitz
Journal: Trans. Amer. Math. Soc. 109 (1963), 400-410
MSC: Primary 14.52; Secondary 15.90
MathSciNet review: 0154882
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. V. D. Hodge and D. Pedoe, Methods of algebraic geometry, The University Press, Cambridge, 1947-1952.
  • [2] N. Bourbaki, Eléments de mathématique, II, Chapitre 3, Algèbre multilinéaire, Hermann, Paris, 1958.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.52, 15.90

Retrieve articles in all journals with MSC: 14.52, 15.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0154882-3
Article copyright: © Copyright 1963 American Mathematical Society